MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CURRENT DR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CURRENT DR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number 2207-36
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 12/21/2012
Type of Reportable Event Death
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient expired.There is no known allegation from a health professional that suggests the death was related to the device.It was reported that the cause of death is cardiac related.

Brand Name
CURRENT DR RF
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8319041
Report Number2938836-2019-00789
Device Sequence Number11009561
Product Code LWS
UDI-Device Identifier05414734501927
UDI-Public05414734501927
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2009
Device Model Number2207-36
Device Lot Number0002652660
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/24/2019
Supplement Date Received by Manufacturer03/21/2019
Initial Report FDA Received Date02/07/2019
Supplement Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1888TC/46, (B)(4)
Outcome Attributed to Adverse Event Death;
Patient Weight112